Skip to content Skip to navigation

Faculty

Haiyan Zhou Professor

Bio: 

Educational Background

  • PhD, Mathematics, Nanjing University(2005)
  • MA,  Mathematics, Anhui Normal University(2003)
  • BA,  Mathematics, Anhui Normal University(2000)

 

Professional Experiences

  • 7/2015-    : Department of Mathematics, Nanjing Normal University, Professor
  • 9/2015-8/2016: Department of Mathematics, University of California, Irvine, Visitor
  • 4/2012-4/2015: Nanjing Normal University, Post Doctorate
  • 9/2011-2/2012: Department of Mathematics, Mcmaster University, Canada, Visitor
  • 5/2009-7/2015: Department of Mathematics, Nanjing Normal University, Associate Professor
  • 4/2006-4/2009: Department of Mathematics, Nanjing Normal University, Instructor

 

Research

Research Interests

Algebraic K-theory, Algebraic NumberTheory and its application

 

Journal Articles

  1. Haiyan Zhou, Higher class numbers in extensions of number fields, Bulletin Malaysian Mathmatical Sciences Society, 2015, 38, 897-907.
  2. Haiyan Zhou, WenzhuXie, Tame kernels of quaternion number fields, Communications in Algebra, 2014, 42(6), 2496-2501. 
  3. Cui qianqian, Haiyan Zhou, Tame kernels of non-abelian Galois extensions of number fields of degree $q^3$, FunctionesetApproximatio, 2014, 51(2), 335-345. 
  4. Haiyan Zhou, The p-rank of tame kernels of numberfields, Science in China(A), 2013, 43(5), 439-444.
  5. Cui qianqian, Haiyan Zhou*, The Sylow p-Subgroups of Tame Kernels in Dihedral Extensions of Number Fields, Bulletin of the Polish Academy of Sciences Mathematics,  2013, 61(2), 113-121.
  6. Haiyan Zhou, Odd parts of tame kernels of dihedral extensions, ActaArithmetica, 2012, 156(4), 341-349. 
  7. Haiyan Zhou, On the odd part of tame kernels of biquadratic number fields, ActaArithmetica, 2010, 144(3), 275-286. 
  8. Haiyan Zhou, Tame kernels of cyclic extensions of number fields, ActaArithmetica, 2009, 136(3), 271-277.
  9. Haiyan Zhou, The tame kernels of multiquadratic number fields, Communications in Algebra, 2009, 37(2),630-638. 
  10. Haiyan Zhou, On Tame Kernels and Ideal Class Groups, ActaMathematicaSinica, English Series, 2007, 23(7), 1807-1812.
  11. Haiyan Zhou, On the $p^2$-rank of tame kernels of qudaratic fields, Communications in Algebra, 2007, 35(9), 2810-2819.
  12. Hourong Qin, Haiyan Zhou, The 3-Sylow subgroup of the tame kernel of real number fields, Journal of pure and applied algebra, 2007, 209, 245-253.
  13. Haiyan Zhou, Left SF-Rings and Regular Rings, Communications in Algebra, 2007, 35(12), 3842-3850.
  14. Haitian Zhou, Tame kernels of cubic cyclic fields, ActaArithmetica, 2006, 124(4),  293-313.

 

Contact 

+86-25-85891380-8537

05366@njnu.edu.cn